RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 2, Pages 270–275 (Mi dan46928)  

MATHEMATICS

Symmetries and conservation laws of Minkowski and Aleksandrov problems

L. V. Zilbergleit

Hydrometeorological Centre of USSR, Moscow

Full text: PDF file (693 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Д. Александров
Received: 19.03.1984

Citation: L. V. Zilbergleit, “Symmetries and conservation laws of Minkowski and Aleksandrov problems”, Dokl. Akad. Nauk SSSR, 281:2 (1985), 270–275

Citation in format AMSBIB
\Bibitem{Zil85}
\by L.~V.~Zilbergleit
\paper Symmetries and conservation laws of Minkowski and Aleksandrov problems
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 2
\pages 270--275
\mathnet{http://mi.mathnet.ru/dan46928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785272}
\zmath{https://zbmath.org/?q=an:0594.53038}


Linking options:
  • http://mi.mathnet.ru/eng/dan46928
  • http://mi.mathnet.ru/eng/dan/v281/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020